Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 188, NWS Tulsa, OK

August 7, 2012Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 2012, 6:16 PM CDT for Okfuskee County, Okmulgee County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 6:16 PM CDT (23:16 UTC)
Expired
Aug 7, 2012, 6:45 PM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WUUS54 KTSA 072316
SVRTSA
OKC107-111-072345-
/O.NEW.KTSA.SV.W.0188.120807T2316Z-120807T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 645 PM CDT

* AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
  OF SCHULTER...MOVING SOUTHWEST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 65 MPH...
  NICKEL HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SCHULTER...WILSON...DEWAR AND HENRYETTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3540 9597 3550 9616 3561 9598 3557 9589
TIME...MOT...LOC 2316Z 027DEG 09KT 3555 9599

$$
3 follow-up statements
823 
WWUS54 KTSA 072321
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT TUE AUG 7 2012

OKC107-111-072345-
/O.CON.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/
OKFUSKEE OK-OKMULGEE OK-
621 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...
MOVING SOUTHWEST AT 15 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3556 9603 3553 9592 3540 9597 3550 9616
TIME...MOT...LOC 2321Z 025DEG 14KT 3552 9600

$$
492 
WWUS54 KTSA 072333
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT TUE AUG 7 2012

OKC107-072342-
/O.CAN.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/
OKFUSKEE OK-
633 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKFUSKEE COUNTY IS
CANCELLED...

LAT...LON 3554 9605 3550 9595 3540 9597 3545 9607
      3547 9609 3550 9609
TIME...MOT...LOC 2332Z 025DEG 14KT 3548 9602

$$

OKC111-072345-
/O.CON.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/
OKMULGEE OK-
633 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN OKMULGEE COUNTY...

AT 628 PM CDT...A WEAKENING SEVERE THUNDERSTORM WAS LOCATED NEAR 
WILSON...MOVING SOUTHWEST AT 10 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS STORM WAS SLOWLY WEAKENING BUT MAY STILL BE CAPABLE OF BRIEF 
WIND GUSTS TO 60 MPH.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3554 9605 3550 9595 3540 9597 3545 9607
      3547 9609 3550 9609
TIME...MOT...LOC 2332Z 025DEG 09KT 3548 9602

$$
455 
WWUS54 KTSA 072341
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT TUE AUG 7 2012

OKC111-072350-
/O.EXP.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/
OKMULGEE OK-
641 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKMULGEE COUNTY
EXPIRES AT 645 PM CDT...

THE THUNDERSTORM OVER SOUTHWEST OKMULGEE COUNTY WAS DISSIPATING 
NORTHWEST OF HENRYETTA.  THEREFORE THE SEVERE THUNDERSTORM WARNING 
WILL BE ALLOWED TO EXPIRE.

LAT...LON 3554 9605 3550 9595 3540 9597 3545 9607
      3547 9609 3550 9609
TIME...MOT...LOC 2340Z 025DEG 9KT 3546 9603

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:13 PM CDT, 3 minutes earlier.

Area forecast discussion, Aug 7, 6:13 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE AUG 7 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ISOLATED SHOWERS AND THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET
AND ARE NOT LIKELY TO AFFECT ANY OF THE TAF SITES. SCATTERED
SHOWERS AND STORMS ARE EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA
WEDNESDAY MORNING AND NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
WEDNESDAY AFTERNOON. VFR CONDITIONS WILL PREVAIL OUTSIDE OF SHOWER
AND STORM AREAS.

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT TUE AUG 7 2012/

DISCUSSION...
WIDELY SCATTERED CONVECTION ACROSS SE OK AND WC AR HAS BEEN
MAINTAINED BY AFTERNOON SURFACE HEATING AND SUFFICIENT MID AND
UPPER LEVEL FLOW. SHORTWAVE ENERGY WITHIN THE NORTHERLY FLOW WILL
OFFER SHOWER AND THUNDERSTORM CHANCES TONIGHT THROUGH WEDNESDAY
NIGHT. REGARDING THE ONGOING HEAT ADVISORY...WILL ALLOW NPW TO
EXPIRE AT 02Z. WILL HOLD OF AN ANY ADDITIONAL ADVISORY AT THIS TIME
WITH UNCERTAINTY SURROUNDING THE DURATION/AREAL COVERAGE OF CLOUDS
AND CONVECTION TOMORROW.

STRONG UPPER SYSTEM WILL SWING THROUGH THE HIGH PLAINS/UPPER MIDWEST AND
THEN SLOW AS IT APPROACHES THE OHIO VALLEY REGION IN THE THURSDAY
THROUGH SUNDAY TIME PERIOD. THIS FEATURE WILL AID IN PUSHING DRIER
AND COOLER SURFACE AIR INTO THE AREA FROM THE NORTHEAST FOR
FRIDAY...AND WILL RESULT IN A VERY COOL DAY BY AUGUST STANDARDS.
TEMPERATURES WILL BEING TO REBOUND FOR SATURDAY AND BEYOND. WILL
MAINTAIN LOW POPS ACROSS PORTIONS OF THE AREA OVER THE WEEKEND AND
INTO EARLY NEXT WEEK WITH WEAK...BUT INCONSISTENTLY PLACED QPF
SIGNALS INDICATED BY THE MEDIUM RANGE GUIDANCE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR ARZ029.

&&

AVIATION...05
Hazardous weather outlook, Aug 7, 5:00 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE AUG 7 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE AUG 7 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
PULSE TYPE THUNDERSTORMS ARE ONGOING ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. MANY OF THESE STORMS ARE BRIEFLY BECOMING
STRONG TO SEVERE. THIS ACTIVITY IS EXPECTED TO CONTINUE OVER THE
NEXT FEW HOURS... SLOWLY DIMINISHING AFTER SUNSET. DAMAGING
DOWNBURST WINDS ARE THE PRIMARY THREAT WITH THIS ACTIVITY.

TEMPERATURES HAVE CLIMBED INTO TRIPLE DIGITS AREAWIDE THIS
AFTERNOON... CONTINUING THE DANGEROUS HEAT ACROSS THE SOUTHERN
PLAINS. AS SUCH... THE FIRE DANGER ALSO CONTINUES ACROSS EASTERN
OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DANGEROUS FIRE WEATHER AND EXCESSIVE HEAT WILL REMAIN A CONCERN
OVER THE THE NEXT FEW DAYS... AS HIGH TEMPERATURES CLIMB TO NEAR
TRIPLE DIGITS EACH AFTERNOON.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION ON WEDNESDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW OF THESE
STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AS THE ATMOSPHERE BECOMES
MODERATELY UNSTABLE.

A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AFTERNOON INTO FRIDAY
WITH COOLER CONDITIONS EXPECTED INTO THE WEEKEND. LIMITED
PRECIPITATION CHANCES WILL REMAIN AS NORTHWEST FLOW ALOFT
PERSISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 7, 4:49 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT TUE AUG 7 2012

ARZ011-072215-
MADISON AR-
449 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN MADISON

AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CROSSES...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...COMBS...PATRICK...DELANEY AND CROSSES.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3577 9380 3577 9396 3581 9396 3591 9393
      3590 9381
TIME...MOT...LOC 2149Z 007DEG 7KT 3587 9388
Special weather statement, Aug 7, 5:15 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT TUE AUG 7 2012

OKZ073>075-072245-
HASKELL OK-LATIMER OK-PITTSBURG OK-
515 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN
     LATIMER

AT 512 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS OVER SOUTHWEST
HASKELL COUNTY BETWEEN KINTA AND QUINTON.  THE STORMS WERE PRODUCING
WINDS THAT WILL MOVE OUT AWAY FROM THE STORMS AND GUST TO 50 MPH IN
SOME AREAS.  THESE STORMS ARE LIKELY TO WEAKEN... BUT WILL MOVE INTO
THE NORTHERN LATIMER COUNTY AND NORTHEAST PITTSBURG COUNTY THROUGH
545 PM.

LAT...LON 3506 9535 3507 9516 3496 9512 3497 9546
      3519 9544 3519 9528
TIME...MOT...LOC 2212Z 357DEG 4KT 3510 9527
Special weather statement, Aug 7, 5:33 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT TUE AUG 7 2012

ARZ010-011-019-020-072300-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
533 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BIDVILLE...MOVING SOUTHWEST AT 10 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3557 9398 3567 9423 3586 9403 3582 9392
TIME...MOT...LOC 2233Z 026DEG 11KT 3580 9399
Special weather statement, Aug 7, 5:49 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT TUE AUG 7 2012

OKZ066-072315-
OKMULGEE OK-
549 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 549 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
OKMULGEE...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKMULGEE...SCHULTER AND MORRIS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3544 9601 3557 9605 3558 9611 3568 9596
      3563 9584
TIME...MOT...LOC 2249Z 031DEG 10KT 3562 9593
Special weather statement, Aug 7, 5:53 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT TUE AUG 7 2012

ARZ010-072330-
WASHINGTON AR-
553 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON

AT 553 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRENTWOOD...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...WINSLOW...WEST FORK...BLACKBURN...BRENTWOOD...
WOOLSEY...WYOLA AND DEVILS DEN STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3576 9412 3576 9413 3576 9429 3594 9421
      3587 9403
TIME...MOT...LOC 2253Z 015DEG 9KT 3586 9413
Special weather statement, Aug 7, 6:13 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE AUG 7 2012

OKZ066-072330-
OKMULGEE OK-
613 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OKMULGEE

AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF SCHULTER...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SCHULTER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3544 9601 3557 9605 3558 9611 3560 9598
      3557 9589
TIME...MOT...LOC 2313Z 041DEG 6KT 3556 9598

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:19 PM CDTSpecial Weather StatementTSAPushmataha26 min
Aug 7, 1:23 PM CDTSevere Thunderstorm WarningTSAPushmataha67 min
Aug 7, 2:06 PM CDTSevere Thunderstorm WarningTSAPushmataha41 min
Aug 7, 2:09 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Aug 7, 2:37 PM CDTSpecial Weather StatementTSALeFlore23 min
Aug 7, 2:45 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 3:00 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha60 min
Aug 7, 3:30 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 3:36 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha54 min
Aug 7, 4:22 PM CDTSpecial Weather StatementTSALatimer38 min
Aug 7, 4:35 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Aug 7, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell55 min
Aug 7, 5:15 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 5:26 PM CDTSevere Thunderstorm WarningTSAHaskell, Pittsburg34 min
Aug 7, 5:31 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee59 min
Aug 7, 5:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Aug 7, 6:13 PM CDTSpecial Weather StatementTSAOkmulgee17 min
Aug 7, 6:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Aug 7, 6:44 PM CDTSevere Thunderstorm WarningTSACreek31 min
Aug 7, 6:59 PM CDTSpecial Weather StatementTSASequoyah31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.